Wiltshire, Ronald

< Back to all Authors
Group by: Item type | Date
Jump to:
2008 | 2009
Number of items: 2.


Davies, Richard, Shi, Peng and Wiltshire, Ronald (2008) New lower matrix bounds for the solution of the continuous algebraic lyapunov equation. Asian Journal of Control, 10 (4). pp. 449-455. ISSN 1934-6093


Fatah, Khwazbeen, Shi, Peng, Ameen, Jamal and Wiltshire, Ronald (2009) A preference ranking model based on both mean-variance analysis and cumulative distribution function using simulation. International Journal of Operational Research, 5 (3). pp. 311-327. ISSN 1745-7645